# SDR JJB2001F00005

- Difficulty date: November 14, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: VE403
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOWER REPORTED SMOKE COMING FROM THE RIGHT ENGINE ON CLIMB OUT.  CAUSE OF PROBLEM UNKNOWN, INSPECTED AND LEAK CHECKED ENGINE.  CHECKED OIL LEVEL AND PERFORMED GROUND RUN.  NO DISCREPANCIES NOTED.
